# SDR SWAA2019110138415

- Difficulty date: October 23, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR #4 RIB ASSEMBLY, #3 STIFFENER CRACKED. / REPAIRED #3 STIFFENER IAW SRM.
